MathSciNet Relay Station
MathSciNet bibliographic data
MR1744296 (2001a:65109) 65M15 (74S05)
Strouboulis, T.; Babuška, I.; Gangaraj, S. K. Guaranteed computable bounds for the exact error in the finite element solution. II. Bounds for the energy norm of the error in two dimensions. Richard H. Gallagher Memorial Issue. Internat. J. Numer. Methods Engrg. 47 (2000), no. 1-3, 427–475.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement